# SDR USAA2009052291256

- Difficulty date: May 21, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 29,412 hours, 10,560 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: 359
- Condition: Low Pressure
- Location: Door
- Part time: 29,412 hours, 10,560 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8287781 - FLT 1573-CLT - EMERGENCY EQUIPMENT - CABIN CIDS CAUTION / EXIT DOOR MID LEFT.  MAINTENANCE SERVICED MID L DOOR BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-22-00-614-002.
